RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 58–64 (Mi mz3168)  

Regular semigroups of polynomial growth

A. V. Meleshkin

Moscow Aviation Institute

Full text: PDF file (786 kB)

English version:
Mathematical Notes, 1990, 47:2, 152–158

Bibliographic databases:

UDC: 512.535.7
Received: 19.05.1987

Citation: A. V. Meleshkin, “Regular semigroups of polynomial growth”, Mat. Zametki, 47:2 (1990), 58–64; Math. Notes, 47:2 (1990), 152–158

Citation in format AMSBIB
\Bibitem{Mel90}
\by A.~V.~Meleshkin
\paper Regular semigroups of polynomial growth
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 58--64
\mathnet{http://mi.mathnet.ru/mz3168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048543}
\zmath{https://zbmath.org/?q=an:0702.20043|0695.20034}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 152--158
\crossref{https://doi.org/10.1007/BF01156824}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100024}


Linking options:
  • http://mi.mathnet.ru/eng/mz3168
  • http://mi.mathnet.ru/eng/mz/v47/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    Full text:67
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020